# SDR MASA2015052212089

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 27,958 hours, 22,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD FLOODLIGHT ROW 3. HAS ONE BULB INOPERATIVE.  REPLACED THE BULB.
